# SDR AWXA200600142

- Difficulty date: December 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED CORROSION ON FLOORBEAM STRAP AT BS 1024 TO BS 1029 AND BL 3R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1.  REMOVED AND INSTALLED FABRICATED REPLACEMENT FLOORBEAM STRAP FROM BS 1024 TO BS 1029 AND AT BL 3R IAW BOEING 737-300 SRM 51-40-05-0G FIG 2.
